zbMATH — the first resource for mathematics

Scalings in circle maps. I. (English) Zbl 0723.58026
The authors consider a “flat spot” circle map with irrational rotation number. They define scalings associated with the closest returns of the orbit of the critical point. Under a certain condition that these scalings go to zero, a proof is given of the property that the derivative of long iterates of the critical value can be expressed in the scalings. The authors study also the asymptotic behavior of the derivatives and the scalings.

37B99 Topological dynamics
Full Text: DOI
[1] Flconer, K.J.: The geometry of fractal sets. Cambridge: Cambridge University Press 1985
[2] de Melo, W., van Strien, S.: A structure theorem in one dimensional dynamics. Preprint, Delft 1986. · Zbl 0737.58020
[3] van Strien, S.: Lecture notes in mathematics, vol. 898, pp. 316–335. Berlin, Heidelberg, New York: Springer 1981
[4] Sullivan, D.: An a priori bound on the coefficient of renormalization. Lecture Notes by M. Samra, New York 1987
[5] Sullivan, D.: A priori bounds for renormalization of folding mappings. Lecture Notes by E. de Faria, New York 1988
[6] Swiatek, G.: Endpoints of rotation intervals for maps of the circle. Preprint Warsaw 1986
[7] Swiatek, G.: Commun. Math. Phys.119, 109–128 (1988). · Zbl 0656.58017 · doi:10.1007/BF01218263
[8] Swiatek, G.: Bounded distortion estimates. Notes 1989
[9] Veerman, J.J.P.: Phys.29D, 191–201 (1987)
[10] Veerman, J.J.P.: To appear in Nonlinearity 1989
[11] Yoccoz, J.-C.: C.R. Acad. Sci. Paris, t.298, Serie I, No. 7 (1984)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.